MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM PVCN100; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM PVCN100; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45010
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a loss of aspiration.A 2.1mm jetstream xc catheter and jetstream console were selected for an atherectomy procedure in the left leg tibial popliteal trunk over a non-bsc filter.The motor drive unit sounded like it was making noise, however, aspiration was lost.The motor drive quit working.When the catheter was removed from the body, the exterior was observed to be kinked and aspiration stopped.The procedure was completed with another jetstream catheter.There were no patient complications reported and the patient did well.
 
Event or Problem Description
It was reported that there was a loss of aspiration.A 2.1mm jetstream xc catheter and jetstream console were selected for an atherectomy procedure in the left leg tibial popliteal trunk over a non-bsc filter.The motor drive unit sounded like it was making noise, however, aspiration was lost.The motor drive quit working.When the catheter was removed from the body, the exterior was observed to be kinked and aspiration stopped.The procedure was completed with another jetstream catheter.There were no patient complications reported and the patient did well.It was further reported that the console is being used with no issues.

Brand Name
JETSTREAM PVCN100
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10529128
Report Number2134265-2020-12727
Device Sequence Number3118416
Product Code MCW
UDI-Device Identifier08714729890430
UDI-Public08714729890430
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K130637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45010
Device Catalogue Number45010
Device Lot NumberJET0879
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1